MAUDE Adverse Event Report: OSCOR INC. INTRODUCER KIT FOR IMPELLA®; INTRODUCER, CATHETER

OSCOR INC. INTRODUCER KIT FOR IMPELLA®; INTRODUCER, CATHETER
Model Number 0052-3025
Medical Device Problem Codes Difficult to Advance (2920); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aortic Dissection (2491)
Date of Event 09/25/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Our investigation is still in progress ,follow up report will be submitted if we find any further additional information.
 
Event or Problem Description
It was reported that patient was presented for ventricular tachachardia.During ep/ablation physician was advancing the guidewire through the introducer.Guidewire would not advance around ascending aorta.Diagnostic pigtail was inserted, prior to the insertion of the 0.035" guidewire.Once pigtail was inserted, 0.035 would not advance around ascending aorta.Again, dye showed a lumen and tortuous artery.Ep called for tee which showed a big flap from dissection of sfa to ascending aorta.Impella was aborted and wires removed and perclose x 2 failed and surgical closure was done after manual pressure did not yield good homeostasis.Procedure was aborted and patient outcome is stable.
 
Additional Manufacturer Narrative
In follow up 1 mdr , date of this report date of report was left blank.It should be 09-25-2017.No change in date of event.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.
 
Event or Problem Description
As per additional information, guidewire passed through dilator easily.Resistance noticed inside the patient artery.Patient was rescheduled for surgery and patient is doing fine.
 
Additional Manufacturer Narrative
The device was used for treatment.The device was not returned for analysis.The investigation will focus on a review of product documentation.The device history records and guidewire inspection sheet were reviewed to confirm that the devices passed all applicable in process and final inspections.There was no product performance issue reported.Guidewire passed through dilator easily.Because of tortuous artery guidewire was not able to advance around aorta.Based on the investigation, a capa is not required as findings did not identify a design, labeling or manufacturing non-conformity.In addition, there was no new failure mode identified and the risk remains acceptable.The event will be re-evaluated if additional information becomes available.Oscor will continue to monitor this event type and risk.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.

Brand Name
INTRODUCER KIT FOR IMPELLA®
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC.
3816 desoto blvd.
palm harbor FL 34683 1816
MDR Report Key8768658
Report Number1035166-2019-00057
Device Sequence Number13911501
Product Code DYB
UDI-Device Identifier00813502010664
UDI-Public00813502010664
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K122084
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/01/2021
Device Model Number0052-3025
Device Catalogue Number0052-3025
Device Lot NumberC1-15213
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/10/2019
Supplement Date Received by Manufacturer09/10/2019
09/27/2019
Initial Report FDA Received Date07/08/2019
Supplement Report FDA Received Date09/25/2019
09/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR